Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Cheyenne, WY

June 6, 2011Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2011, 8:00 PM MDT for Laramie County, Wyoming. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 8:00 PM MDT (02:00 UTC)
Expired
Jun 6, 2011, 8:30 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 25 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:01 PM MDTTSTM WND GST 5710 Nw Cheyenne, WY
Jun 6, 8:10 PM MDTTSTM WND GST 5916 E Horse Creek, WYWHITAKER HWY OBS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
4260 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WUUS55 KCYS 070200
SVRCYS
WYC021-070230-
/O.NEW.KCYS.SV.W.0007.110607T0200Z-110607T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
800 PM MDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 830 PM MDT

* AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF NORTH
  CHEYENNE...OR 8 MILES NORTHWEST OF CHEYENNE...AND MOVING NORTH AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITAKER...I-25 EXIT 21...HWY 85 AT LODGEPOLE CREEK...HWY 85 AT
  COUNTY ROAD 222...I-25 EXIT 29 AND HWY 85 MM 32.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 15 AND
35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 10504 4140 10449 4118 10477 4122 10503
TIME...MOT...LOC 0159Z 200DEG 29KT 4124 10488
WIND...HAIL 60MPH <.75IN

$$
DAUGHERTY
2 follow-up statements
335 
WWUS55 KCYS 070220
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
820 PM MDT MON JUN 6 2011

WYC021-070230-
/O.CON.KCYS.SV.W.0007.000000T0000Z-110607T0230Z/
LARAMIE WY-
820 PM MDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 830 PM MDT...

AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WHITAKER...OR 18 MILES NORTH OF
CHEYENNE...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4152 10501 4140 10451 4118 10477 4122 10503
TIME...MOT...LOC 0218Z 202DEG 35KT 4142 10478
WIND...HAIL 60MPH <.75IN

$$
DAUGHERTY
302 
WWUS55 KCYS 070227
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT MON JUN 6 2011

WYC021-070237-
/O.EXP.KCYS.SV.W.0007.000000T0000Z-110607T0230Z/
LARAMIE WY-
827 PM MDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY WILL
EXPIRE AT 830 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4152 10501 4140 10451 4118 10477 4122 10503
TIME...MOT...LOC 0227Z 202DEG 35KT 4150 10473

$$
DAUGHERTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:16 PM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jun 6, 3:16 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT MON JUN 6 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
SOME SHOWERS AND THUNDERSTORMS HAVE FORMED MAINLY ALONG AND JUST
EAST OF THE LARAMIE RANGE SINCE 19Z.  THE ATMOSPHERE OVER AND WEST
OF THE LARAMIE RANGE IS DRY AND WILL LIMIT INTENSITY OF THE STORMS
FORM.  HOWEVER...OVER THE EAST PART OF THE CWA...THE BOUNDARY LAYER
IS MORE MOIST.  PER THE LATEST LAPS THE LIFTED INDICIES OF -2 TO -4
AND SURFACE BASED CAPE VALUES WERE AS HIGH AS 2000 J/KG.  SOME OF
THE STORMS WILL BECOME STRONG OVER MAINLY THE NORTHEAST PART OF THE
CWA THROUGH EARLY TONIGHT.  AN UPPER LOW WILL MOVE NORTHEAST AND
INTO EASTERN MONTANA TONIGHT AND TUESDAY THEN CONTINUE TO MOVE
FURTHER NORTHEAST.  AN ASSOCIATED SIGNIFICANT PACIFIC COLD FRONT
WILL MOVE ACROSS THE CWA TONIGHT.  BEHIND THE FRONT WILL MUCH COOLER
TEMPERATURES AS WELL AS STRONG WESTERLY WINDS OVER THE CWA FOR
LATER TONIGHT AND TUESDAY.  STRONG COLD AIR ADVECTION AND LARGE THREE
HOURLY SURFACE PRESSURE RISES WILL BE BEHIND THE FRONT.  ALSO...THE
700 MB WINDS INCREASE TO 50 KNOTS TUESDAY MORNING AND THERE IS A
LARGE LOW LEVEL HEIGHT DIFFERENCE ACROSS THE CWA.  FOR NOW WILL KEEP
FORECAST SURFACE WINDS JUST BELOW HIGH WIND CRITERIA FOR TUESDAY AND
ISSUE A STATEMENT.  QUIET WEATHER WILL BE OVER THE CWA TUESDAY NIGHT
AND WEDNESDAY MORNING AS SURFACE HIGH PRESSURE MOVES OVER AND THEN
EAST OF THE CWA.  LOW LEVEL MOISTURE INCREASES DURING THE DAY
WEDNESDAY IN THE BOUNDARY LAYER UPSLOPE WIND FLOW AND INSTABILITY
INCREASES.  HAVE BUMPED UP POPS FOR AREAS ALONG AND EAST OF THE
LARAMIE RANGE...MAINLY IN WYOMING...FOR WEDNESDAY AFTERNOON.
TEMPERATURES WILL BE BELOW NORMAL OVER THE CWA ON WEDNESDAY

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
WEDNESDAY NIGHT...SCATTERED SHOWERS AND THUNDERSTORMS MOST OF THE
NIGHT...ESPECIALLY IN THE EVENING WITH MOIST UPSLOPE SOUTHEAST WINDS
IN THE LOW LEVELS AND A SHORTWAVE TROUGH ROTATING NORTHEAST ACROSS
WYOMING.

THURSDAY...WITH UPPER TROUGH OVER MONTANA AND WESTERN WYOMING...AND
MOIST SOUTHEAST LOW LEVEL WINDS ALONG WITH ADEQUATE LOW AND MID
LEVEL MOISTURE...WILL SEE SCATTERED SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON AND EVENING...ESPECIALLY EAST OF INTERSTATE 25.

FRIDAY...SHORTWAVE TROUGH MOVES EAST OF OUR COUNTIES...THUS EXPECT
TO SEE LESS AFTERNOON AND EVENING COVERAGE OF SHOWERS AND
THUNDERSTORMS.

SATURDAY...THE ATMOSPHERE DRIES OUT UNDER WEST SOUTHWEST FLOW
ALOFT...THUS LIMITED CHANCES FOR SHOWERS AND THUNDERSTORMS.

SUNDAY...SOUTHWEST FLOW ALOFT CONTINUES. WITH WARM TEMPERATURES
ALOFT CAPPING CONVECTION...MAY ONLY SEE ISOLATED THUNDERSTORMS NORTH
OF A DOUGLAS TO SCOTTSBLUFF LINE WHERE CONVECTIVE INHIBITION WILL BE
LESS.

MONDAY...LOOKS LIKE ANOTHER DRY DAY WITH SOUTHWEST FLOW ALOFT AND
LIMITED LOW AND MID LEVEL MOISTURE.

&&

.AVIATION...FOR 00Z TAFS...
VFR THROUGH PERIOD. STRONG PACIFIC COLD FRONT
WILL QUICKLY SWEEP EASTWARD TO THE LARAMIE RANGE BY 06Z THEN ACROSS
ALL SITES BY 12Z. WINDY AND DRY TUESDAY MORNING AND AFTERNOON.

.FIRE WEATHER...VERY WARM TEMPERATURES...GUSTY SOUTHERLY WINDS AND
LOW RELATIVE HUMIDITIES WILL CONTINUE OVER MUCH OF THE CWA THROUGH
THE EARLY EVENING.  A COLD FRONT WILL MOVE ACROSS THE CWA TONIGHT
AND BEHIND THE FRONT WILL BE COOLER TEMPERATURES AND STRONG WINDS
FOR TUESDAY.  SOME WINDS WILL GUST AS HIGH AS 55 MPH ON TUESDAY
IN SOUTHEAST WYOMING.  MINIMUM RELATIVE HUMIDITY VALUES WILL BE
BETWEEN 10 AND 20 PERCENT OVER THE LOWER ELEVATIONS OF SOUTHEAST
WYOMING AND NEARBY AREAS OF NEBRASKA ON TUESDAY.  FUELS ARE STILL
TOO GREEN TO SUPPORT LARGE FIRE GROWTH AT THIS TIME.  COOLER
TEMPERATURES...A GOOD CHANCE OF SHOWERS AND LATE DAY STORMS AND
LIGHTER WINDS CAN BE EXPECTED FOR WEDNESDAY.  THEN DRIER AND SLOWLY
WARMING FOR FRIDAY AND THE WEEKEND.

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING
OFF THE SIERRA MADRE AND SNOWY RANGES FOR THE REST OF THE WEEK.
FLOOD WARNING ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE
RIVER BETWEEN HENRY AND MITCHELL.  TEMPERATURES WILL BE COOLER OVER
THE CWA TUESDAY AND FOR THE REST OF THIS WEEK AND WILL SLOW THE
SNOW MELT AND RUNOFF SOME.  HOWEVER...STRONG WINDS FOR TUESDAY AND
SHOWERS FOR WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT MAY INCREASE THE
SNOWMELT AND RIVER LEVELS.  UP TO A THIRD OF AN INCH OF RAIN CAN
BE EXPECTED WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT IN MANY AREAS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR WYZ110.
NE...NONE.

&&

WEILAND/RUBIN
Hazardous weather outlook, Jun 6, 7:50 PM MDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT MON JUN 6 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-112-114>119-
071100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SIERRA MADRE RANGE-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
750 PM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED NON-SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP THROUGH THIS EVENING. STRONG WIND GUSTS TO 50 MPH AND
OCCASIONAL LIGHTNING WILL BE THE PRIMARY HAZARD WITH THESE
THUNDERSTORMS.

FLOODING WILL CONTINUE FOR SOME RIVERS AND STREAMS IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST MAINLY WEDNESDAY THROUGH
FRIDAY. A FEW STRONG STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.
OTHERWISE HIGH WATER LEVELS WILL PERSIST ALONG THE NORTH PLATTE
RIVER ESPECIALLY IN THE NEBRASKA PANHANDLE AS WELL AS OTHER RIVERS
ACROSS SOUTHEAST WYOMING DUE TO BOTH CONTINUED RELEASES FROM
UPSTREAM RESERVOIRS AND SNOW MELT OUT OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>111-113-071100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
750 PM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS WILL DEVELOP THEN MOVE TO THE NORTHEAST. THE
STORMS WILL PRODUCE GUSTY WINDS...BUT NO SEVERE WEATHER IS EXPECTED.
FLOODING WILL CONTINUE FOR SOME RIVERS AND STREAMS IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST MAINLY WEDNESDAY THROUGH
FRIDAY. OTHERWISE HIGH WATER LEVELS WILL PERSIST ALONG THE NORTH
PLATTE RIVER AS WELL AS OTHER RIVERS ACROSS SOUTHEAST WYOMING DUE
TO SNOW MELT OUT OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 6, 2:22 PM MDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT MON JUN 6 2011

WYZ107-108-062115-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
222 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN
COUNTIES UNTIL 315 PM MDT...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF GRAYROCKS RESERVOIR...OR 14
MILES EAST OF WHEATLAND...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAYROCKS RESERVOIR...
  LINGLE...
  FORT LARAMIE NATIONAL HISTORIC SITE...
  FORT LARAMIE...
  GUERNSEY...
  HARTVILLE...

DAUGHERTY
Special weather statement, Jun 6, 3:15 PM MDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT MON JUN 6 2011

NEZ096-WYZ108-062215-
GOSHEN COUNTY WY-SOUTH SIOUX NE-
315 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX AND
CENTRAL GOSHEN COUNTIES UNTIL 415 PM MDT...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF FORT LARAMIE NATIONAL HISTORIC
SITE...OR 18 MILES WEST OF TORRINGTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FORT LARAMIE NATIONAL HISTORIC SITE...
  FORT LARAMIE...
  LINGLE...
  HWY 85 AT DRY RAWHIDE CREEK...

DAUGHERTY
Special weather statement, Jun 6, 3:17 PM MDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT MON JUN 6 2011

WYZ102-107-108-062215-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
317 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
SOUTHWESTERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 415 PM
MDT...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF RAWHIDE BUTTES...OR 16 MILES
SOUTHWEST OF LUSK...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LUSK...
  RAWHIDE BUTTES...
  KEELINE...
  MANVILLE...

DAUGHERTY
Special weather statement, Jun 6, 5:22 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT MON JUN 6 2011

WYZ117>119-062345-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
522 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 545
PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEYENNE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH AND EAST CHEYENNE...
  I-80 EXIT 370...
  HWY 85 AT LODGEPOLE CREEK...
  HWY 85 AT COUNTY ROAD 222...
  HILLSDALE...
  HWY 85 MM 32...
  HWY 85 AT HIGHWAY 216...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 360 AND
378.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 7 AND 9.

DAUGHERTY
Special weather statement, Jun 6, 7:07 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
707 PM MDT MON JUN 6 2011

WYZ101>119-071300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
707 PM MDT MON JUN 6 2011

...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING LATE TONIGHT AND
TUESDAY...

A COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING TONIGHT. BEHIND
THE FRONT WILL BE COOLER TEMPERATURES AND STRONG WESTERLY WINDS.
WIND GUSTS WILL BE AS HIGH AS 55 MPH LATE TONIGHT AND TUESDAY...
ESPECIALLY ALONG AND WEST OF THE LARAMIE RANGE. THE WINDS WILL
DIMINISH SOME BY LATE TUESDAY AFTERNOON AND WILL BE MUCH LIGHTER
TUESDAY EVENING.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS IN SOUTHEAST WYOMING
ON TUESDAY SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS.
THOSE WITH LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD BE
ESPECIALLY CAUTIOUS WHEN TRAVELING IN SOUTHEAST WYOMING ON
TUESDAY.

WEILAND
Special weather statement, Jun 6, 7:35 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT MON JUN 6 2011

WYZ117>119-070230-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
735 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 830
PM MDT...

AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF NATURAL FORT REST AREA...OR 20
MILES SOUTH OF CHEYENNE...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  WARREN AF BASE...
  NORTH CHEYENNE...
  BURNS...
  I-25 EXIT 7...
  SOUTH GREELEY HIGHWAY...
  I-80 AND I-25 INTERCHANGE...
  FOX FARM-COLLEGE...
  I-80 EXIT 364...
  I-25 EXIT 13...
  I-80 EXIT 370...
  I-25 EXIT 21...
  I-80 EXIT 386...
  HILLSDALE...
  HWY 85 AT LODGEPOLE CREEK...
  HWY 85 AT COUNTY ROAD 222...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 348 AND
394.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.

DAUGHERTY

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:17 AM MDTHigh Wind WarningCYSAlbany, Carbon4 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.